Hair everywhere…

hair-loss-comb-1

Its been just 3 weeks now I have re-started taking the methotrexate and already it is showing up its side effects. I have nausea and lightheadedness on the next day I take this tablet which is a side effect I’m well versed with. The most heart wrenching part is I see hair everywhere in my dressing area, my bathroom, on my comb, on my pillows and god on my chair at my office too.. eww… very embarrassing guys.

Hair is very precious for women and I already have less hair thanks to my laziness, pollution, stress and hormonal imbalance and to add to my woes this monstrous methotrexate is making me loose hair at a scary rate. The rate at which I’m currently loosing my hair I’m sure to become bald very soon in the future. When I raised this concern with my husband he gave me a funny look as if to say I’m crazy that I’m bothered about my hair when there are other major parts of me that are at risk. But buddy those are not visible.

But guys are guys they don’t understand how de-regarding it is for a woman. I should work on getting rid of this methotrexate to save my dignity aka my hair. Fingers crossed. May this journey to recovery recover my hair losses as well.

 

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s